# SDR SWAA2013051616112

- Difficulty date: May 10, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 39,485 hours, 27,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 67778101
- Condition: Dirty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR STICKING IN FLOOR FITTING.  CLEANED GALLEY DOOR GIRT BAR RETAINER AS NEEDED.
